Mixed binomial sum identities

Full text for this resource is not available from the Research Repository.

Sofo, Anthony (2012) Mixed binomial sum identities. Integral Transforms and Special Functions, 24 (3). pp. 187-200. ISSN 1065-2469 (print) 1476-8291 (online)

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/23686
DOI 10.1080/10652469.2012.685937
Official URL http://www.tandfonline.com/doi/abs/10.1080/1065246...
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Health and Biomedicine
Keywords ResPubID26696, harmonic numbers, Riemann zeta functions, binomial coefficients, series representations
Citations in Scopus 5 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login